Couldn't find what you looking for?

TRY OUR SEARCH!

Yes my menstruation stopped when I had the injection I December 2015 and I began to sweat like crazy. I thought I was going through menopause. I started take Evening Primrose Oil (3000mg daily) Then when I had the injection in March 2016 about a few weeks later my cycle started and suddenly the sweating stopped however the back spasms are terrible; every which way I move I am in horrific pain. The sweating came back so began the Evening Primrose Oil again and I will just take them for the rest of my life.
Reply

Loading...

I am in pain everyday and mostly all day. These back spasms are so often almost with every move I make. I can't bend, put my underwear on OR even walk fast because of these back spasms that began after my 2nd back injection in March 2016. This is so bad and I need help. I am afraid to go to the ER but I am going t have to go!!! d
Reply

Loading...

Lyme disease Google Lyme disease and steroid

Reply

Loading...

They (medical community) don't want to openly talk about the dirty little secret that lumbar epidural steroid injections can and often do cause leg, foot and other muscle cramping! You're not alone. Legions of folks experience cramping, especially nocturnal leg and foot cramping. Many don't even realize that the spasms are linked to their injections. The louder we yell about this problem, the harder it'll be for the medical community to ignore.

Reply

Loading...

I had a cervical epidural and my two side affects are excessive sweating and severe cramping in legs, feet, fingers and stomach. So very painful. Mostly when I'm lying down. Anyone else have these issues?
Reply

Loading...

So the primrose seems to help the sweating. Mine is all the time. Maybe I should try it.
Reply

Loading...

Some people get muscle aches and spasms from the steroids.
Reply

Loading...

I will try that. Thank you.
Reply

Loading...

I'm having very similar side effects after an epidural for total knee replacement surgery in Feb 2016...
On 27th Sept 2017, I had corrective surgery on same knee and once again. the night sweats are back with a vengeance! So unpleasant to wake up in the middle of sleep, cold and very wet!
Is there any cure? I'm desperate now! Thanks for any advice or cure. Kathy
Reply

Loading...

Today I went in and got back injections, idk what it was called but they put four needles in my lower back to help my hip pain. As the doctor was doing it my legs went numb. Then the doctor said I was about to have a spasms well they ended up holding me down and I had five of them. They told me my legs might be numb well I walked out that office crying cause I was scared and they didn’t tell me if this is what I was suppose to except. Has anyone went through this? No spasms since I’ve been home but my lower right back is killing me so bad I’m in pain and my legs feel weird. Please I need answers cause I’m only 23 with three kids and they need there mommy to get better and not be hurting. Please tell me this gets better.
Reply

Loading...

I had injection cervical c4-t1 omg I got last Friday 2/23 iv been sweating profusely n my inside are shaking n my head feels like it's in another world n headache ,I have gotten these shots in lumber several time w minimal sweating but this time I'm not liking this one bit
Reply

Loading...

I've had spasms too in the painful parts of my arms. My Dr. Gave me something to help for that.
Reply

Loading...

I have been receiving injections for several years. The first two session, I had no problem. The last session is when I experience the problem with profuse sweating. It has been three weeks. The sweating has not gone away. My doctor wants me to consider to stop these injections and go with the method of burning the nerves. This procedure will last longer.
Reply

Loading...

Be patient as these side affect will pass and the increased pain relief and quality of Life is worth it. I suffer from Degenerating spine disease the results of Agent Orange.
Reply

Loading...